Alert archive / Alaska / Wind Chill Advisories in 2008

Wind Chill Advisory 1, NWS Anchorage, AK

January 12, 2008

NWS Anchorage, AK issued this wind chill advisory at Jan 12, 2008, 4:27 AM AKST. It took effect at Jan 12, 2008, 9:27 AM AKST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2008, 4:27 AM AKST (13:27 UTC)
In effect from
Jan 12, 2008, 9:27 AM AKST
Expired
Jan 14, 2008, 10:05 AM AKST
In force
49 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK41 PAFC 121827
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
927 AM AST SAT JAN 12 2008


AKZ145-130630-
/X.NEW.PAFC.WC.Y.0001.080112T1827Z-080114T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
927 AM AST SAT JAN 12 2008

...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM AST MONDAY FOR NORTH OF TALKEETNA
AND CHANNELED AREAS...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM AST MONDAY. 

COLD AIR TEMPERATURES WITH NORTHERLY WINDS OF 15 TO 30 MPH WILL
COMBINE TO PRODUCE WIND CHILLS OF 35 TO 50 BELOW ZERO NORTH OF
TALKEETNA AND THROUGH CHANNELED AREAS. EXPECT LOW WIND CHILLS
READINGS TO MODERATE SOME MONDAY AFTERNOON AS WINDS SUBSIDE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
5 follow-up statements
000 
WWAK41 PAFC 130053
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
353 PM AST SAT JAN 12 2008

AKZ131-131430-
/X.EXB.PAFC.WC.Y.0001.080113T0400Z-080113T2000Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
353 PM AST SAT JAN 12 2008

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
AST SUNDAY FOR THOMPSON PASS...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM AST
SUNDAY. 

COLD AIR TEMPERATURES WITH NORTHERLY WINDS OF 25 TO 35 MPH WILL
COMBINE TO PRODUCE WIND CHILLS OF 30 TO 45 BELOW ZERO THROUGH
THOMPSON PASS. EXPECT LOW WIND CHILLS READINGS TO MODERATE SOME
SUNDAY AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-131430-
/X.CON.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
353 PM AST SAT JAN 12 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY
FOR NORTH OF TALKEETNA AND CHANNELED AREAS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY. 

COLD AIR TEMPERATURES WITH NORTHERLY WINDS OF 15 TO 35 MPH WILL
COMBINE TO PRODUCE WIND CHILLS OF 40 TO 50 BELOW ZERO NORTH OF
TALKEETNA AND THROUGH CHANNELED AREAS. EXPECT LOW WIND CHILLS
READINGS TO MODERATE SOME MONDAY AFTERNOON AS WINDS SUBSIDE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 131419
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
519 AM AST SUN JAN 13 2008

AKZ131-140230-
/X.EXT.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
519 AM AST SUN JAN 13 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM AST MONDAY 
THROUGH THOMPSON PASS...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST MONDAY. 

NORTH WINDS THROUGH THOMPSON PASS WILL INCREASE TO 20 TO 30 MPH
THIS AFTERNOON AND THEN TO 30 TO 40 MPH TONIGHT. MEANWHILE
TEMPERATURES WILL DROP THROUGH THE SINGLE DIGITS TODAY TO 5 TO 15
BELOW BY TONIGHT. THE COMBINATION OF WINDS AND COLD TEMPERATURES 
WILL PRODUCE WIND CHILLS OF 30 TO 40 BELOW ZERO THROUGH MONDAY 
MORNING. WIND CHILL READINGS WILL MODERATE SOME BY MONDAY AFTERNOON 
AS WINDS DIMINISH.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-140230-
/X.CON.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
519 AM AST SUN JAN 13 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY 
NORTH OF TALKEETNA AND THROUGH CHANNELED AREAS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY. 

NORTH WINDS OF 15 TO 30 MPH WITH LOCALLY STRONGER GUSTS WILL
PERSIST THROUGH EARLY MONDAY MORNING THROUGH CHANNELED AREAS ALONG
THE ALASKA RANGE INCLUDING BROAD PASS. MEANWHILE...AIR TEMPERATURES
WILL REMAIN BELOW ZERO. THE COMBINATION OF STRONG WINDS AND COLD
AIR WILL PRODUCE WIND CHILLS OF 35 TO 50 BELOW ZERO THROUGH MONDAY
MORNING. WIND CHILL READINGS WILL MODERATE SOME MONDAY AFTERNOON
AS WINDS DIMINISH.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 140105
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
405 PM AST SUN JAN 13 2008

AKZ131-141500-
/X.CON.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
405 PM AST SUN JAN 13 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY
THROUGH THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY. 

NORTH WINDS THROUGH THOMPSON PASS WILL INCREASE 30 TO 40 MPH
TONIGHT AND TEMPERATURES WILL DROP TO 5 TO 15 BELOW BY TONIGHT.
THE COMBINATION OF WINDS AND COLD TEMPERATURES WILL PRODUCE WIND
CHILLS OF 30 TO 40 BELOW ZERO THROUGH MONDAY MORNING. WIND CHILL
READINGS WILL MODERATE SOME BY MONDAY AFTERNOON AS WINDS DIMINISH.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-141500-
/X.CON.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
405 PM AST SUN JAN 13 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY
NORTH OF TALKEETNA AND THROUGH CHANNELED AREAS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY. 

NORTH WINDS OF 15 TO 30 MPH WITH LOCALLY STRONGER GUSTS WILL
PERSIST THROUGH EARLY MONDAY MORNING THROUGH CHANNELED AREAS
ALONG THE ALASKA RANGE INCLUDING BROAD PASS. MEANWHILE...AIR
TEMPERATURES WILL REMAIN BELOW ZERO. THE COMBINATION OF STRONG
WINDS AND COLD AIR WILL PRODUCE WIND CHILLS OF 35 TO 45 BELOW
ZERO THROUGH MONDAY MORNING. WIND CHILL READINGS WILL MODERATE
SOME MONDAY AFTERNOON AS WINDS DIMINISH.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 141417
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
517 AM AST MON JAN 14 2008

AKZ145-141530-
/X.CAN.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
517 AM AST MON JAN 14 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND
CHILL ADVISORY. 

WINDS HAVE BECOME LIGHT ACROSS THE SUSITNA VALLEY SO THE WIND
CHILL ADVISORY HAS BEEN CANCELLED. HOWEVER...VERY COLD AIR
TEMPERATURES OF 15 BELOW TO 30 BELOW ZERO WILL PERSIST THROUGH 
THE MORNING HOURS.

$$

AKZ131-142100-
/X.CON.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
517 AM AST MON JAN 14 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY 
THROUGH THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

NORTH WINDS OF 30 TO 40 MPH COMBINED WITH AIR TEMPERATURES OF
ZERO TO 10 BELOW WILL CONTINUE TO PRODUCE WIND CHILLS OF 30 BELOW
TO 40 BELOW ZERO THROUGH THOMPSON PASS THIS MORNING. WIND CHILL
READINGS WILL MODERATE SOME BY THIS AFTERNOON AS WINDS GRADUALLY 
DIMINISH.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 141905
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1005 AM AST MON JAN 14 2008


AKZ131-142015-
/X.CAN.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
1005 AM AST MON JAN 14 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE WIND
CHILL ADVISORY. 



$$

AKZ125-150715-
/X.NEW.PAFC.BZ.A.0003.080115T0600Z-080115T1600Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
1005 AM AST MON JAN 14 2008

...BLIZZARD WATCH IN EFFECT FROM 9 PM AST THIS EVENING THROUGH
TUESDAY MORNING FOR PORTAGE VALLEY AND EASTERN TURNAGAIN ARM...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM 9 PM AST THIS EVENING THROUGH
TUESDAY MORNING FOR PORTAGE VALLEY AND EASTERN TURNAGAIN ARM.

A STRONG WEATHER FRONT APPROACHES THE NORTHERN GULF OF ALASKA
TONIGHT. MODERATE SNOW AND STRONG AND GUSTY EAST WINDS TO 35 MPH WILL
COMPANY THIS SYSTEM. THESE CONDITIONS WILL PRODUCE BLOWING SNOW
WHICH MAY LOWER VISIBILITIES TO 1/4 MILE OR LESS THROUGH PORTAGE
VALLEY AND ALONG EASTERN TURNAGAIN ARM. CONDITIONS WILL IMPROVE
TUESDAY AS WINDS DIMINISH.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$

AKZ135-150715-
/X.NEW.PAFC.BZ.A.0003.080115T1000Z-080115T2100Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
1005 AM AST MON JAN 14 2008

...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

A STRONG WEATHER FRONT APPROACHES THE NORTHERN GULF OF ALASKA
TONIGHT. MODERATE SNOW AND STRONG AND GUSTY EAST WINDS 30 TO 50
MPH WILL COMPANY THIS SYSTEM. THESE CONDITIONS WILL PRODUCE
BLOWING SNOW WHICH MAY LOWER VISIBILITIES TO 1/4 MILE OR
LESS. CONDITIONS WILL IMPROVE TUESDAY AFTERNOON AND WINDS DIMINISH.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 1:05 AM AKST, 3 hours 22 minutes earlier.

Area forecast discussion, Jan 12, 1:05 AM AKST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
605 AM AST SAT JAN 12 2008

.MODEL DISCUSSION...
MODELS COMING INTO AGREEMENT ON THE MAJOR FEATURES THROUGH EARLY NEXT
WEEK. THE NAM WAS STILL THE DEEPEST OF THE 4 MODELS WE CONSIDERED
WHILE THE UKMET WAS THE WEAKEST REGARDING THE LOW TO DEVELOP IN THE
WESTERN BERING TONIGHT. THE GFS AND ECMWF WERE IN GREAT AGREEMENT
THROUGH 72 HOURS. THIS FORECAST PACKAGE WAS LARGELY BASED OFF OF THE
00Z GFS.

.ANALYSIS AND UPPER LEVELS...
COLD CORE UPPER LOW OVER THE NORTHWESTERN GULF STARTING THE SHIFT
EASTWARD THIS MORNING IN RESPONSE TO THE DEVELOPING SYSTEM WAY OUT
WEST. UPPER RIDGE CURRENTLY ABOUT 175W ALSO SHIFTING EAST WITH A
LARGE UPPER LOW LOCATED NEAR THE SOUTHERN TIP OF THE KAMCHATKA
PENINSULA. THIS UPPER LOW WILL BE THE MAIN WEATHER MAKER THROUGH NEXT
WEEK AS IT DIGS IN OVER THE CENTRAL AND WESTERN ALEUTIANS ALLOWING
THE JET STREAM TO FLOW SW-NE ALONG THE ALASKA PENINSULA AND OVER
SOUTH CENTRAL AK BY TUESDAY. LATER IN THE WEEK...THE GFS HINTS AT A
MORE AMPLIFIED PATTERN OVER ALASKA SENDING WARM AIR WELL NORTH INTO
THE ALASKA INTERIOR. THIS IS A DIFFERENT SOLUTION FROM PREVIOUS RUNS
SO CONFIDENCE IS LOW BEYOND MID WEEK.

.SHORT TERM FORECAST...
SOUTHCENTRAL...
THE FINAL DAYS OF FLURRIES AND COLD AIR FOR SOUTH CENTRAL ALASKA ARE
HERE BEFORE THE PATTERN SHIFT. BEFORE IT DEPARTS...ONE FINAL PUSH OF
COLD AIR INTO THE REGION WILL DROP TEMPERATURES BELOW ZERO IN MOST
AREAS. THE UPPER TROF SWINGING EAST WILL ALLOW THE ARCTIC AIRMASS TO
SPILL OVER THE ALASKA RANGE. BY SUNDAY...THE NORTHWEST FLOW ALOFT AND
SUBSIDENCE ON THE BACK SIDE OF THE TROF WILL ASSIST IN BRINGING SOME
VERY GUSTY WINDS THROUGH THE GAPS. WIND CHILLS WILL BE A CONCERN
ALONG THE ALASKA RANGE WITH GUSTY WINDS AND LOW TEMPERATURES
COMBINING TO BRING NEAR WIND CHILL ADVISORY CRITERIA TO PLACES LIKE
BROAD PASS.

A GENERAL CLEARING SUNDAY NIGHT WILL ALSO HELP BOLSTER OUTGOING
RADIATION AND DROP TEMPERATURES BELOW ZERO IN ANCHORAGE AND THE
MAT-SU VALLEY. THE POSSIBILITY OF FOG IS ALSO THERE WITH ALL OF THE
RECENT SNOW FALL. ONE LIMITING FACTOR WILL BE WINDS ALOFT WHICH MAY
HELP KEEP THE ATMOSPHERE MIXED AND THUS PREVENT FOG FROM DEVELOPING.

FORECAST CHALLENGE ARISE MONDAY NIGHT WITH THE APPROACH OF WEAKENING
FRONTAL BOUNDARY. THE QUESTION WILL BE HOW FAR INLAND THE WARM AIR
INVADES. WILL LIKELY SEE RAIN OR RAIN/SNOW MIX ALONG THE COAST BUT
THE DENSE COLD AIR INLAND WILL BE MORE DIFFICULT TO ERODE.

SOUTHWEST...
ARCTIC AIR IS FIRMLY ENTRENCHED OVER SOUTHWEST ALASKA AND WILL REMAIN
THROUGH SUNDAY NIGHT. A STRONG...ALBEIT WEAKENING...FRONT WILL
APPROACH FROM THE BERING SEA AND BRING MOST AREAS WIND AND SNOW.
BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY THE KUSKOKWIM DELTA
MONDAY AND MONDAY NIGHT. BRISTOL BAY AND THE ALASKA PENINSULA WILL
SEE THE BIGGEST SWING IN WEATHER WITH TEMPERATURES RISING INTO THE
LOWER 30S IN AREAS.

BERING SEA AND ALEUTIANS...
CYCLOGENESIS IN FULL EFFECT THIS AFTERNOON SOUTH OF THE WESTERN
ALEUTIANS AS A 987 MB LOW QUICKLY DEEPENS TO 948 MB BY SUNDAY
MORNING. INCREASED THE OFFSHORE AND COASTAL WATER FORECASTS WEST OF
170W TO HURRICANE FORCE WIND WARNINGS AND ISSUED HIGH WIND WARNINGS
FOR THE PUBLIC ZONES INCLUDING THE CENTRAL AND WESTERN ALEUTIANS. THE
UPPER JET WILL HELP PUSH THE FRONT EAST RAPIDLY ONCE THE LOW REACHES
MATURITY SUNDAY MORNING. THIS WILL LIMIT HOW LONG THE STRONGEST WINDS
AFFECT THE PRIBILOFS...THE EASTERN ALEUTIANS...AND THE ALASKA
PENINSULA. STILL ANTICIPATING STORM FORCE WINDS TO BRIEFLY AFFECT
THIS AREA WITH THE POSSIBILITY OF BLOWING SNOW BEFORE THE WARM AIR
ARRIVES AND CHANGES PRECIPITATION TO RAIN...AT LEAST ALONG THE CHAIN.

A SECOND LOW DEVELOPS SOUTH OF THE CENTRAL ALEUTIANS MONDAY AFTERNOON
AND HEADS FOR THE PRIBILOFS MONDAY NIGHT. STORM FORCE SOUTHWESTERLY
WINDS WITH THE POSSIBILITY OF MORE HURRICANE FORCE WINDS WITH THIS
LOW.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WARNING...187 191
MARINE...HEAVY FREEZING SPRAY WARNING...120 121 129 130 132 138 140
          141 150 155 160 165 179 185
         HURRICANE FORCE WIND WARNINGS...172 175 411 412 413
         STORMS...170 176 185 179 414
         GALES...130 132 138 150 171
FIRE WEATHER...NONE.

AB JAN 08

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 11:00 PM AKSTGale WarningAFC36 hr
Jan 11, 11:00 PM AKSTHurricane Force Wind WarningAFC48 hr
Jan 11, 11:00 PM AKSTHurricane Force Wind WarningAFC36 hr
Jan 11, 11:00 PM AKSTSmall Craft AdvisoryAFC9 hr
Jan 11, 11:00 PM AKSTStorm WarningAFC48 hr
Jan 11, 11:00 PM AKSTStorm WarningAFC60 hr
Jan 11, 11:12 PM AKSTHigh Wind WarningAFC40 hr
Jan 12, 8:10 AM AKSTGale WarningAFC51 hr
Jan 12, 11:00 AM AKSTGale WarningAFC4 days
Jan 12, 11:00 AM AKSTSmall Craft AdvisoryAFC48 hr
Jan 12, 11:00 AM AKSTHeavy Freezing Spray WarningAFC60 hr
Jan 12, 11:49 AM AKSTWind Chill AdvisoryAFC14 hr

Nearby

Wind Chill Advisories in Alaska, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.